# SDR YENA2025012800112

- Difficulty date: January 25, 2025
- Submitted: January 28, 2025
- Operation: Air carrier
- Aircraft: N624JB
- Make and model: Airbus A320-232
- Aircraft serial: 02520
- Aircraft time: 72,509 hours, 26,389 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Contaminated
- Location: Zone 100
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT#1811, EWR-RSW. 'MUSTY SMELL IN AFT CABIN REPORTED BY INFLIGHT CREW DURING DESCENT; COMPLIED WITH INFO NOTICE 2017-T015, SECTION A. ISOLATED FAULT TO TYPE 10 AMBIENT AIR. PACK DECONTAMINATION PERFORMED. REF TSM 05-50-00-810-085-B/ TSM 05-50-00-810-085D. AIRCRAFT IS OK FOR SERVICE.'
